# SDR UIEA2024101601034

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR PAX CABIN, AT STA 785.9 AND S-18L PLATE WITH CORROSION( SUPPORT WAS REPLACED PER 25-20-00 & IPC 25-21-51-40. NO FURTHER DEFECTS NOTED )
